gastroenterologist-icon
Right side abdomen burning sensation
I am having right side abdomen burning sensation, motion is not clear, fever feeling, headace and gas problem form last month . All these problem are on/off. I have hypothyroidism problem. I am taking Rablet-D and thyroxine tablet.
30123 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hypothyroidism is the main problem which is responsible for this situation. Take thyroxine regularly and improve your life style by adding some yoga practice and exercise. It will help you more than medicine.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Your symptoms are suggestive of gastiritis. I strongly recommend that you stop Rablet-D as it is a combination medication and the domperidone is not supposed to be had regularly as it can cause side effects. You will require antacids to control the situation. These steps may help: - Don't skip meals, you may not feel like eating but in such conditions you should have the reduced amount in frequent intervals(i.e. 3 square meals broken down to 5 or 6 as you can tolerate) and slowly increase as you get better. - Reduce/ Avoid spicy,fried, fatty, junk and oily food - Avoid/ Limit drinking coffee, tea and carbonated drinks to once a day - Exercise regularly (30-45mins per day, Maintain a healthy weight as per your BMI) - Increase daily intake of water to 3 liters - Avoid/Stop smoking and drinking if you have the habit - Reduce stress through methods such as yoga/meditation/tai-chi. - Avoid painkillers as it will increase your gastric problems at this moment. If the problem persists or worsens visit the gastroenterologist at the earliest.
Next Steps
Follow the steps as advised
Health Tips
If condition persists or worsens visit the gastroenterologist at the earliest
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?

This question featured in :

Abdomen Pain Shoulder pain with burning sensation Burning sensation in hand
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.